MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CORAIL2 STD SIZE 13; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US CORAIL2 STD SIZE 13; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Catalog Number 3L92513
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Inflammation (1932); Joint Laxity (4526); Unspecified Tissue Injury (4559)
Date of Event 04/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).H4: the information provided regarding the manufacturing date and implantation date are identified to be conflicting.Continued follow-up is being conducted and any additional information received will be reported.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Update ad 14 jun 2024 medical records received : patient underwent revision due to extensive metallosis involving proximal femur, hip abductor musculature, trochanteric bursa and hip capsule with intact fixation of distal femoral stem and acetabular component.The surgery entailed removal of the stem through an extended trochanteric osteotomy; removal of the metal liner as well as removal of the acetabular cup.Extensive brown colored fluid was found in the hip capsule and metal debris was debrided throughout the hip.A constrained liner was used to mitigate the potential for postoperative instability as the surgeon did not feel a dual mobility articulation would provide adequate stability in the absence of a fully intact abductor mechanism.Extensive abductor damage was found.Doi: (b)(6) 2008.Dor: (b)(6) 2023.Affected hip : right.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product part#3l92513 / lot#2399329 combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product part#3l92513 / lot#2399329 combination.

Brand Name
CORAIL2 STD SIZE 13
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key19610482
Report Number1818910-2024-13896
Device Sequence Number17725981
Product Code LZO
UDI-Device Identifier10603295168799
UDI-Public(01)10603295168799(10)2399329(17)120708
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2012
Device Catalogue Number3L92513
Device Lot Number2399329
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer07/08/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12/14 ARTICUL 40MM M SPEC+8.5; PINN SECTOR W/GRIPTION 56MM; PINNACLE MTL INS NEUT40IDX56OD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale